# SDR CA190620008

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft time: 64 hours
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: M2275992
- Condition: Mismanufactured
- Location: Electrical
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) LETTER NON-CONFORMITY ISSUES CONCERNING THE ELECTRICAL HARNESSES SUPPLIED WITH MANUFACTURING INSTRUCTIONS FOR CRIMPING AND STRIPPING OF WIRES AND VISUAL INSPECTIONS THAT MIGHT HAVE BEEN NOT PROPERLY PERFORMED . THE NON-CONFORMITIES AFFECT MULTIPLE CABIN PERIPHERY COMPONENT/ASSEMBLY PART NUMBERS WITH ELECTRIC WIRINGS.   THIS SDR IS TO RECORD THE START OF THE ASSOCIATED CAW INVESTIGATION IDENTIFIED AS COMP-BD7-24-01. (TC# 20190620008)
